# SDR AU971653

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Part number: 903800021
- Condition: Mis Installed
- Location: Bleed Air Ind
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH BLEED AIR SENSE LINES TRANSPOSED. LH LINE CONNECTED TO RH SWITCH AND VICE VERSA. A HOLE IN THE RH SENSE LINE ACTIVATED THE LH BLEED AIR WARNING. SEE MDR 97/1609 FOR MORE INFORMATION.
